CSpace

Browse/Search Results:  1-10 of 56 Help

Selected(0)Clear Items/Page:    Sort:
Symplectic Runge-Kutta methods for Hamiltonian systems driven by Gaussian rough paths 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 129, 页码: 120-136
Authors:  Hong, Jialin;  Huang, Chuying;  Wang, Xu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Rough path  Hamiltonian system  Symplectic Runge-Kutta method  Implicit method  Pathwlse convergence rate  
Explicit pseudo-symplectic methods for stochastic Hamiltonian systems 期刊论文
BIT NUMERICAL MATHEMATICS, 2018, 卷号: 58, 期号: 1, 页码: 163-178
Authors:  Niu, Xinyan;  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Stochastic Hamiltonian system  Pseudo-symplectic method  Explicit Runge-Kutta method  
Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 114-143
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun;  Zhang, Huai
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Multisymplectic formulation  Hamiltonian PDEs  local discontinuous Galerkin method  numerical flux  conservation law  
An energy-conserving method for stochastic Maxwell equations with multiplicative noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 351, 页码: 216-229
Authors:  Hong, Jialin;  Ji, Lihai;  Zhang, Liying;  Cai, Jiaxiang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Energy-conserving method  Three-dimensional stochastic Maxwell equations  Multiplicative noise  Geometric structure  
SYMPLECTIC RUNGE-KUTTA METHODS OF HIGH ORDER BASED ON W-TRANSFORMATION 期刊论文
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2017, 卷号: 7, 期号: 3, 页码: 1185-1199
Authors:  Xia, Kaifeng;  Cong, Yuhao;  Sun, Geng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Runge-Kutta method  symplectic and algebraically stable method  W-transformation  
Mean-square convergence of a symplectic local discontinuous Galerkin method applied to stochastic linear Schrodinger equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2017, 卷号: 37, 期号: 2, 页码: 1041-1065
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
symplectic method  local discontinuous Galerkin method  stochastic linear Schrodinger equation  L-2-stability  charge conservation law  mean-square convergence  
Explicit K-symplectic algorithms for charged particle dynamics 期刊论文
PHYSICS LETTERS A, 2017, 卷号: 381, 期号: 6, 页码: 568-573
Authors:  He, Yang;  Zhou, Zhaoqi;  Sun, Yajuan;  Liu, Jian;  Qin, Hong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Lorentz force equation  K-symplectic integrator  Splitting method  Hamiltonian splitting  Energy preservation  
Discontinuous Galerkin methods for Hamiltonian ODEs and PDEs 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 330, 页码: 340-364
Authors:  Tang, Wensheng;  Sun, Yajuan;  Cai, Wenjun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Discontinuous Galerkin method  Hamiltonian systems  Continuous-stage PRK method  Symplectic PRK scheme  Multi-symplectic PRK scheme  Conservation laws  
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error  
Construction of Symplectic Runge-Kutta Methods for Stochastic Hamiltonian Systems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 237-270
Authors:  Wang, Peng;  Hong, Jialin;  Xu, Dongsheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Stochastic differential equation  Stochastic Hamiltonian system  symplectic integration  Runge-Kutta method  order condition